# SDR SCNA20250711253

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,163 hours, 31,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15-22 EMERGANCY LIGHTS OUT.R & R EMERGANCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECKS GOOD.
